| Catalog Number |
306616 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 300 of the bd safetyglide¿ needle were clogged.The following information was provided by the initial reporter: they won¿t push the vaccine through.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 20-sep-2023 h6: investigation summary two hundred eighty-five samples were provided to our quality team for investigation.Eighty samples were randomly selected for investigation.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then connected to a syringe with saline solution.Seventy-five samples expelled the solution with a normal flow.Five samples did not expel the solution; these needles are clogged.Furthermore, a device history record review was completed for provided batch number 2202914.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.During review of the process, process variations during the needle lubricant application can create clogged needles.Corrective and preventative actions have been implemented.Several quality initiatives have been implemented on our manufacturing line to ensure that the needle lubricant application is properly applied during the manufacturing process.Additionally, a monitoring program is also in place to verify the needle lubricant is applied uniformly to the needle.Based on the investigation and with the sample analysis the symptom reported is confirmed.H3 other text : see h10.